# SDR IPXA2022071356953

- Difficulty date: February 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 52,008 hours, 7,989 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER LEFT SKIN PANEL DAMAGE REPAIR DEFER PER EO 83598-REQ1
